American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] W. N. Everitt and L. Markus. Complex symplectic geometry with applications to ordinary differential operators. Trans. Amer. Math. Soc. 351 (1999) 4905-4945. MR 1637066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Darko Milinkovic. Morse homology for generating functions of Lagrangian submanifolds. Trans. Amer. Math. Soc. 351 (1999) 3953-3974. MR 1475690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Boshernitzan, G. Galperin, T. Krüger and S. Troubetzkoy. Periodic billiard orbits are dense in rational polygons. Trans. Amer. Math. Soc. 350 (1998) 3523-3535. MR 1458298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sergei Makar-Limanov. Tight contact structures on solid tori. Trans. Amer. Math. Soc. 350 (1998) 1013-1044. MR 1401526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eugene Lerman and Susan Tolman. Hamiltonian torus actions on symplectic orbifolds and toric varieties. Trans. Amer. Math. Soc. 349 (1997) 4201-4230. MR 1401525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew McDaniel and Lawrence Smolinsky. A Lie theoretic Galois theory for the spectral curves of an integrable system. II. Trans. Amer. Math. Soc. 349 (1997) 713-746. MR 1401779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Luen-Chau Li. On the Complete Integrability of some Lax Equations on a Periodic Lattice . Trans. Amer. Math. Soc. 349 (1997) 331-372. MR 1373643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oliver Knill. Topological entropy of standard type monotone twist maps. Trans. Amer. Math. Soc. 348 (1996) 2999-3013. MR 1373642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ross Geoghegan, Andrew Nicas and John Oprea. Higher Lefschetz Traces and Spherical Euler Characteristics. Trans. Amer. Math. Soc. 348 (1996) 2039-2062. MR 1351489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Haruo Suzuki. Residue classes of Lagrangian subbundles and Maslov classes . Trans. Amer. Math. Soc. 347 (1995) 189-202. MR 1282897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gregory Lupton and John Oprea. Cohomologically symplectic spaces: toral actions and the Gottlieb group . Trans. Amer. Math. Soc. 347 (1995) 261-288. MR 1282893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dusa McDuff. Notes on ruled symplectic $4$-manifolds . Trans. Amer. Math. Soc. 345 (1994) 623-639. MR 1188638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christophe Golé. Periodic orbits for Hamiltonian systems in cotangent bundles . Trans. Amer. Math. Soc. 343 (1994) 327-347. MR 1232186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhang Ju Liu and Min Qian. Gauge invariant quantization on Riemannian manifolds . Trans. Amer. Math. Soc. 331 (1992) 321-333. MR 1040266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. J. Wildberger. The moment map of a Lie group representation . Trans. Amer. Math. Soc. 330 (1992) 257-268. MR 1040046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gabriella Tarantello. Remarks on forced equations of the double pendulum type . Trans. Amer. Math. Soc. 326 (1991) 441-452. MR 1049620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. V. Polterovich. The Maslov class of the Lagrange surfaces and Gromov's pseudo-holomorphic curves . Trans. Amer. Math. Soc. 325 (1991) 241-248. MR 992608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kentaro Mikami. Symplectic double groupoids over Poisson $(ax+b)$-groups . Trans. Amer. Math. Soc. 324 (1991) 447-463. MR 1025757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Myung-Yull Pang. The structure of Legendre foliations . Trans. Amer. Math. Soc. 320 (1990) 417-455. MR 1016808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Theodore James Courant. Dirac manifolds . Trans. Amer. Math. Soc. 319 (1990) 631-661. MR 998124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Valery Kovachev and Georgi Popov. Invariant tori for the billiard ball map . Trans. Amer. Math. Soc. 317 (1990) 45-81. MR 989578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Augustin Banyaga, Rafael de la Llave and C. Eugene Wayne. Cohomology equations and commutators of germs of contact diffeomorphisms . Trans. Amer. Math. Soc. 312 (1989) 755-778. MR 935530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carmen Chicone and Marc Jacobs. Bifurcation of critical periods for plane vector fields . Trans. Amer. Math. Soc. 312 (1989) 433-486. MR 930075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Claude Viterbo. Equivariant Morse theory for starshaped Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 621-655. MR 978370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yi Ming Long. Multiple solutions of perturbed superquadratic second order Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 749-780. MR 978375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kevin Anthony O’Neil. Stationary configurations of point vortices . Trans. Amer. Math. Soc. 302 (1987) 383-425. MR 891628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Anthony M. Bloch. An infinite-dimensional Hamiltonian system on projective Hilbert space . Trans. Amer. Math. Soc. 302 (1987) 787-796. MR 891647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Frank H. Clarke. Periodic solutions of Hamilton's equations and local minima of the dual action . Trans. Amer. Math. Soc. 287 (1985) 239-251. MR 766217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia